# SDR JJBA20131227007

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 30,646 hours, 33,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT SIGN FASTEN SEAT BELT INDICATES ON WHEN SELECTED OFF & NO SMOKING SIGN DOES NOT ILLUMINATE UNLESS SELECTED ON.  TURNED EMERGENCY EXIT SIGN 180 DEGREES, OPERATIONS CHECKED SATISFACTORY.
